# SDR SWAA002062

- Difficulty date: October 18, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 45,981 hours, 32,899 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547953
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR HANDLE FLAP CUTOUT CRACKED AT AFT CORNER.  REPAIRED DOOR PER SRM.
